Mathematical Research Letters

Volume 5 (1998)

Number 5

Constructible sheaves on simplicial complexes and Koszul duality

Pages: 675 – 683

DOI: http://dx.doi.org/10.4310/MRL.1998.v5.n5.a10

Author

Maxim Vybornov (Yale University)

Abstract

We obtain a linear algebra data presentation of the category ${\Cal {SH}_c} (X,\delta)$ of sheaves constant along the perverse simplices on a finite simplicial complex $X$. We also establish Koszul duality between ${\Cal {SH}_c} (X,\delta)$ and the category ${\Cal {M}_c} (X,\delta)$ of perverse sheaves constructible with respect to the triangulation.

Full Text (PDF format)